Jump to content

SomebodySomewhere

Members
  • Content Count

    110
  • Joined

  • Last visited

  • Days Won

    3

Everything posted by SomebodySomewhere

  1. Hi, You haven't gone into enough detail. How long has this been going on, and did it start after one particular trip? Having read through this board, do you experience other symptoms people talk about, like depersonalization/derealization, bad anxiety? The more info the more we can help. Also, quit using weed IMMEDIATELY, if you don't, and you do have HPPD, you're going to make it much worse.
  2. Um, what? Curious what you're talking about. Same with "bad for people with severe methylation issues ", what do you mean (in regards to NAC)? You also mention genetic mutations, do you have other disorders besides HPPD? I'm not trying to be a jerk, but intranasal insulin? Why are you recommending that? Same with Kava: Kava can cause bad liver damage unless prepared a certain way.
  3. I just looked up a list of all possible Lamictal side effects here: https://www.drugs.com/sfx/lamictal-side-effects.html Under "Symptoms of overdose" it lists continuous, uncontrolled back and forth or rolling eye movements (severe). Under less severe side effects, muscle spasms and other similar symptoms are listed as well. Sounds like the Lamictal could be causing it, but I'm not a Doctor.
  4. Fantastic idea, thank you, Just so you know, people have been listing their Doctors in this topic for a while, if you'd like some names to start with:
  5. Hi, I don't think I've ever had that happen, but it's worth hearing what others say. Are you certain that the Lamictal isn't causing this? Does it ever feel as though a seizure is going to happen, or is strictly the eye twitching?
  6. That made me laugh pretty hard. There is some truth to that though. But, just realized I keep violating my own privacy. Deleted what I said.
  7. You are lucky, and good for you: 40 years is a long time, especially considering how high divorce rates are. Any tips on keeping things going for that long? That's impressive.
  8. Update? It's been almost two weeks, I'm curious how this has worked for you.
  9. Yeah, we can tell you just toked: this has nothing to do with the topic... @rlopes I don't get that myself, but you're right, likely related to anxiety. Even if you're not actively feeling more anxious than normal, am I correct in assuming there's always some underlying level of anxiety?
  10. Update: As of yesterday I have been taking L-Theanine. I must say, unlike most herbal supplements, I'm actually noticing a pretty decent calming effect. It's too early to know for sure, but if it continues to work this well after a month of use, I think it will be time to begin slowly tapering off of my Klonopin. I've also been using California Poppy extract, which I'm also finding helpful.
  11. Double-post but I feel this is worth mentioning. I just took the survey, and one improvement I would suggest, if you don't mind, is having multiple options to list drugs under "Other". There are tons and tons of psychedelic drugs out there, and your list only has a handful of available options. Other than that, good work, hopefully everyone fills this out. If you haven't already, you should also post this on the HPPD sub-reddit.
  12. Glad this was pinned, I forgot to fill it out. I'll get it done today.
  13. Hello, I'm so sorry for what has happened to your son, and what you are going through as well. You said he took Klonopin for a while, and it sounds like he doesn't want to take it because he's now afraid of drugs (I haven't heard the term "shark-bit" before, just guessing). Klonopin can be very helpful, especially if his symptoms are as bad as you say. I've been on Klonopin for over a decade, and while it isn't ideal, it's better than suffering constantly. I've found the minimum effective dosage to be 2mg a day, less than that isn't helpful. He'd need to be taking it every day though
  14. Same thing is happening to me, I reported the bug. I'll fill out the survey today, just need to be in the right state of mind to talk about it. Glad you're doing this.
  15. It manifested in terms of bizarre behavior. I started saying and doing things that were not in keeping with my personality, and I started having manic-like episodes. I ended up quitting it completely and refuse to touch it ever again. One thing I forgot to mention, is there was another strange thing that happened which I still don't understand. It was like I'd sometimes temporarily lose control over my own limbs, like they had a mind of their own. It was really freaky and scared the shit out of me.
  16. *Edit* I had originally said why'd you post three times, now I know it's a bug. That site is worth looking into. Thanks.
  17. I used CBD for a while, at first as capsules, then smoked hemp flower. Like @rlopes said, it does have trace amounts of THC in it, and sometimes it would make me feel pretty weird so I stopped using it. Two other things about it that could be problematic: now that researchers have been able to study it, they're finding it interacts with a lot of medications. There was also a CBS News 60 Minutes special in the U.S. some months back about how although CBD is a miracle drug for many people, for many conditions, they found that all of a sudden, out of nowhere, CBD would quit working. Increasi
  18. That's how I feel about it now, however after having had HPPD for years, and having told some people about it, from friends, family, etc. some people simply don't get it and can misinterpret it. I can easily picture a woman freaking out and thinking "You see things! Schizophrenia! Potential axe murderer! Ahhhhhh!" I'm exaggerating of course, but some people do tend to jump to the worst possible conclusions. There's also the factor of being judged harshly for past-psychedelic use (the types of women I like aren't people who use drugs and likely have limited experience with them, so I'
  19. Your point about Effexor is a good one, I'll read up on it. I do feel like SSRI's and SNRI's need to be done away with, they need new alternatives for treating depression IMO. I remember reading that they want to use anti-inflammatory's for depression in the future, I'm not sure if any Phamaceutical companies are working on it though. 10 days and having softer visuals is a very good thing. Keeping calm is definitely important, anxiety definitely does make it worse. Keep sober, keep calm, and do what you can to be happy. You might be one of the lucky ones, we'll find out with more time.
  20. @BillR If you don't mind me asking, what are your visual symptoms? I'm just curious because you're the only other person I've encountered that might have HPPD from this rare substance. I know when I tried it, it became available because people on this black-market drug message board I was on were asking if someone would make it, so two dealers started making it, after some Harvard student suggested it might be a safer alternative to shrooms in a research paper (fuck you Harvard student, not as safe as you thought...).
  21. Hi, I'm glad things are going better for you. There are multiple things about your post that I find very interesting, but I'll ask questions later in case they have no impact. This is such a wise statement and it's so true. A term I have heard from the Autistic community is "Neurodiversity", in that, it's fine to have a mind that works different than normal (and what is normal anyway, I've never met a "normal" person). It can even have advantages. One thing I will say: please quit the pot. I haven't mentioned this because I didn't want anyone to get a bad idea, but about four years ag
  22. Hi, Firstly, welcome. I hope you find any advice you need here. This forum isn't as active as it once was, but luckily we have a search button so any question you have about HPPD has probably been asked in the past. It can prove useful. I'd say the first weeks are worse in the sense of how terrified you are of the symptoms because you were expecting the trip to end, and it hasn't. I'd say wait a month, and then report back what your symptoms are at that time. The idea of an over-excited CNS is really a perfect description, un-medicated that's how I feel. I looked at your ot
  23. I can't speak in regards to HPPD symptoms since I have those under control, but the mechanism of action of NAC could be of benefit. I'm currently taking it, not for HPPD-related reasons, but because I'm a recovering alcoholic and want to undo some of that damage, and because I want to go off of my Klonopin at some point, and it sounds like NAC could help there too. In terms of Piracetam, I took that before I had HPPD, for several months, and I honestly can't report any of the benefits they claim it has.
  24. I understand the point you're making, the point I was making wasn't their safety profile, it had more to do with whether or not it would be safe in terms of HPPD. By your own admission, the subject is confusing, and it is to me too. I'm just saying maybe learn about the mechanism of action more thoroughly. Just because a drug is "safe" for most doesn't mean that's true for not increasing HPPD symptoms. Take SSRI's for example. Their effectiveness is questionable, but they're mostly regarded as safe....unless you have HPPD, in which case it can permenatly make your visual symptoms worse.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.